# SDR CA140725002

- Difficulty date: July 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,147 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Failed
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH AT 3000 FT THE CREW SELECTED FLAPS AND RECEIVED A SLAT FAIL AND SPOILER FAIL MESSAGES.  THE QRH WAS CARRIED OUT AND THE SLAT AND FLAPS DEPLOYED NORMALLY AND THE LANDING WAS CONDUCTED WITHOUT FURTHER ISSUES.  MAINTENANCE WILL INSPECT THE AIRCRAFT AS THIS IS THE SECOND TIME IN AS MANY FLTS THAT THIS PROBLEM HAS OCCURRED.  RESOLUTION QRH "SLAT FAIL" CHECKLIST CARRIED OUT.  FAULTS CLEARED.
